# SDR USAA2009083192299

- Difficulty date: August 26, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 50,147 hours, 34,904 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 654645170SP
- Part serial: MA13026
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - NR 7 SPOILER BOARD DELAMINATED.  REPLACED NR 7 SPOILER BOARD IAW B737 AMM 27-61-11.
